# SDR UHLA2014080500535

- Difficulty date: August 5, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 26,043 hours, 15,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY AREA EMERGENCY EXIT SIGN COVER IS LOOSE.  R & R FWD GALLEY EXIT COVER, LENS, REF AMM 33-50-19. OPS CHECK NORMAL.
